MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tines were difficult to extend.A 3.0/15/15 leveen coaccess electrode system was selected for use in a radiofrequency ablation procedure of a liver tumor.The leveen needle was inserted into the patient.Some resistance was felt, and it was not smooth deploying the needle.Therefore, the physician did not want to use the device to ablate the tumor.The procedure was completed with another of the same device, and it was smooth to deploy.No patient complications were reported, and the patient was in stable condition post procedure.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12525267
Report Number2134265-2021-11907
Device Sequence Number4584429
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0027531833
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/24/2021
Patient Sequence Number1